# SDR SWAA2020090408635

- Difficulty date: August 13, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,053 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON IN SPAR RIB LOCATED STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
